I have a rash over my body and doctors have no idea what it is.
I have a rash over most of my body. and at times it itches. it started just scattered spots on my arms and armpits. I get poison a lot so thats what the doctors first thought it was so they gave me Prednisone, after 2 prescriptions of that they gave me a shot of triamcinolone acetonide. neither did anything. then they thought it might be scabies so they gave me permethrin cream, I did that twice and for some reason after I used that, The rash really spread to cover most of my back and sides. a lot around the upper arms and legs and the armpits. but a big surprise there is next to none around on my private's. after that failed, they thought maybe just a bacteria infection. so they prescribed me a 10 day supply of terbinafine and doxycycline. that dried it up but did not get any better and the pic I provided is on the 10th day of them pills. my one neighbor is a nurse and she said it looked like infatigo but she said the last pills I got should of got rid of it. Now the family doctors are out of ideas so they think I should see a specialist.since I live in PA and my neighbor the nurse said it could take months to get in and see them. I wanted to know if you have any ideas on the conditon that I have or different pills that might get rid of it.
looking up both of those rashes, online they say there is no medication that cures it. that in 4-8 weeks in most cases it will go away on its own. it says the only thing you can do is take pills or use topical cream(which I have plenty of from all the times I've gotten poison) to take away the itching. looking up pictures, it looks like I probably have one of those two skin problems, if that is the case, do I need a biopsy? If there is no cure why bother.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.